RUS
ENG
Full version
JOURNALS
// Sibirskii Matematicheskii Zhurnal
// Archive
Sibirsk. Mat. Zh.,
2019
Volume 60,
Number 5,
Pages
1133–1144
(Mi smj3137)
This article is cited in
1
paper
Example of a smooth homeomorphism violating the Luzin
$N^{-1}$
property
L. Kleprlík
a
,
A. O. Molchanova
bc
,
T. Roskovec
da
a
Czech Technical University in Prague, Prague, Czech Republic
b
Sobolev Institute of Mathematics, Novosibirsk, Russia
c
University of Vienna, Vienna, Austria
d
University of South Bohemia, České Budějovice, Czech Republic
Abstract:
This paper discusses some results concerning the validity of the Luzin
$N$
and
$N^{-1}$
properties for homeomorphisms. Also, we present a counterexample in the form of a
$C^{\infty}$
-homeomorphism that violates the
$N^{-1}$
property.
Keywords:
Luzin property, smooth homeomorphism.
UDC:
517.518
+
517.51
Received:
12.02.2019
Revised:
04.03.2019
Accepted:
12.03.2019
DOI:
10.33048/smzh.2019.60.510
Fulltext:
PDF file (270 kB)
References
Cited by
English version:
Siberian Mathematical Journal, 2019,
60
:5,
886–895
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025